Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Conjugate system characterizations of $H^1$: Counter examples for the Euclidean plane and local fields


Authors: A. Gandulfo, J. Garcia-Cuerva and M. Taibleson
Journal: Bull. Amer. Math. Soc. 82 (1976), 83-85
MSC (1970): Primary 42A18, 42A40; Secondary 12B99, 46J15
DOI: https://doi.org/10.1090/S0002-9904-1976-13969-9
MathSciNet review: 0394014
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 42A18, 42A40, 12B99, 46J15

Retrieve articles in all journals with MSC (1970): 42A18, 42A40, 12B99, 46J15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-13969-9